Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

SNRB side effects

I had an SNRB 11/8 and am scheduled to get the second one tomorrow.  I will ask my doctor about this but I wondered if anyone here has had the same problems.

First few days afterwards I was pretty nauseated and felt yucky.  I expected that.  2 weeks out I started having regular wicked hot flashes.  I'm pre-menopausal and have had them very occasionally but these are horrible!!

 My left hip and upper outer thigh (the good side) decided they wanted to join the party.  The pain and sciatica is minimal but the fact that it's starting to become painful bothers me.

Acne!!!!!  I never had that problem as a teen but I've made up for it now.  Zit clusters that almost clear completely and then a new crop starts.

The block has done nothing and I didn't expect it to but I have to follow the protocol to surgery.  

Thanks,

Theresa
advertisement
Sign In or Register to comment.